# SDR USAA960388

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59366717
- Condition: Corroded
- Location: Bs 1211-1250
- Part time: 36,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-1/C-1 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED ON LONGERON 29R STATION 1211-1250.  CORROSION TASK NR C57-53300.  INSTALLED NEW SECTION OF LONGERON PER USAIR EA 32559.  (M)
